Lumps

Discussion in 'Health and medical' started by Ted Rosenberg, Mar 9, 2004.

  1. Yesterday and today I developed a moderastly painful lump at
    te site of my injection of Humulin "L" I am having no
    trouble wit my Novulun "R" injections, and I never had a
    problem in the past with anything (about 17 years)

    The people at Lily don't recognize the problem, but we
    discovered that my insulin was 40 days -past
    expiration. This should only give us a few years until
    the stuff deterotrates, and , even then it shouldn't
    cause any problems.

    I bought the stuff last week from WalMart, who, in turn
    bought it from McKession (their distributer) They won't tell
    me how long they have had it, but I KNOW that they didn't
    have it longer than a month, because the last time I bought
    some, they were out.

    Anyone got asny ideas?
     
    Tags:


  2. Al Hardy

    Al Hardy Guest

    Ted Rosenberg wrote:
    > Yesterday and today I developed a moderastly painful lump
    > at te site of my injection of Humulin "L" I am having no
    > trouble wit my Novulun "R" injections, and I never had a
    > problem in the past with anything (about 17 years)
    >
    > The people at Lily don't recognize the problem, but we
    > discovered that my insulin was 40 days -past expiration.
    > This should only give us a few years until the stuff
    > deterotrates, and , even then it shouldn't cause any
    > problems.
    >
    > I bought the stuff last week from WalMart, who, in turn
    > bought it from McKession (their distributer) They won't
    > tell me how long they have had it, but I KNOW that they
    > didn't have it longer than a month, because the last time
    > I bought some, they were out.
    >
    > Anyone got asny ideas?

    Only one idea from me. Did you hit a muscle? If I do that, I
    get exactly the same problem you describe.

    Al.
     
  3. Bobby

    Bobby Guest

    "Ted Rosenberg" <[email protected]> wrote in message
    news:[email protected]e...
    > Yesterday and today I developed a moderastly painful lump
    > at te site of my injection of Humulin "L" I am having no
    > trouble wit my Novulun "R" injections, and I never had a
    > problem in the past with anything (about 17 years)
    >
    > The people at Lily don't recognize the problem, but we
    > discovered that my insulin was 40 days -past expiration.
    > This should only give us a few years until the stuff
    > deterotrates, and , even then it shouldn't cause any
    > problems.
    >
    > I bought the stuff last week from WalMart, who, in turn
    > bought it from McKession (their distributer) They won't
    > tell me how long they have had it, but I KNOW that they
    > didn't have it longer than a month, because the last time
    > I bought some, they were out.
    >
    > Anyone got asny ideas?

    I have this with UL and it was suggested that I put a finger
    on the injection site after injection with a slight
    pressure. Don't know why but it seem's to be working as I
    don't have as many now.

    Also, be sure to let insulin warm to room temp if you keep
    it in the fridge.

    YMMV

    HTH Bobby
     
  4. Matt Weber

    Matt Weber Guest

    On Tue, 09 Mar 2004 12:49:56 -0500, Ted Rosenberg
    <[email protected]> wrote:

    >Yesterday and today I developed a moderastly painful lump
    >at te site of my injection of Humulin "L" I am having no
    >trouble wit my Novulun "R" injections, and I never had a
    >problem in the past with anything (about 17 years)
    >
    >The people at Lily don't recognize the problem, but we
    >discovered that my insulin was 40 days -past expiration.
    >This should only give us a few years until the stuff
    >deterotrates, and , even then it shouldn't cause any
    >problems.
    >
    >I bought the stuff last week from WalMart, who, in turn
    >bought it from McKession (their distributer) They won't
    >tell me how long they have had it, but I KNOW that they
    >didn't have it longer than a month, because the last time I
    >bought some, they were out.
    >
    >Anyone got asny ideas?
    Date of manufacture to date of expiration on things other
    than the analogs like Humalog, is 25 months. (if you buy
    these products outside the USA, they are often labeld with
    both manufacture date AND expiration date.

    It is doubtful that the 40 days past expiration have
    anything to do with. If the insulin is bad, it is because
    it was grossly mishandled sometime in the past. Short of
    cross linking due to heat, L,N,U,and S are actually
    remarkably stable.
     
  5. Flying Rat

    Flying Rat Guest

    Al Hardy said this...
    > Ted Rosenberg wrote:
    > > Yesterday and today I developed a moderastly painful
    > > lump at te site of my injection of Humulin "L" I am
    > > having no trouble wit my Novulun "R" injections, and I
    > > never had a problem in the past with anything (about 17
    > > years)
    > >
    > > The people at Lily don't recognize the problem, but we
    > > discovered that my insulin was 40 days -past expiration.
    > > This should only give us a few years until the stuff
    > > deterotrates, and , even then it shouldn't cause any
    > > problems.
    > >
    > > I bought the stuff last week from WalMart, who, in turn
    > > bought it from McKession (their distributer) They won't
    > > tell me how long they have had it, but I KNOW that they
    > > didn't have it longer than a month, because the last
    > > time I bought some, they were out.
    > >
    > > Anyone got asny ideas?
    >
    > Only one idea from me. Did you hit a muscle? If I do that,
    > I get exactly the same problem you describe.

    especially if it's cold and straight from the fridge. Then I
    can get a lump too if I catch a muscle.

    Generally goes after a short while

    Ratty

    --
    Imitation of life

    www.flyingrat.net
     
Loading...